Rigidity of area minimizing tori in 3-manifolds of nonnegative scalar curvature

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)565-573
Number of pages9
JournalCommunications in Analysis and Geometry
Volume8
Issue number3
StatePublished - Jul 2000

Fingerprint

Nonnegative Curvature
Scalar Curvature
Rigidity
Torus
Curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Geometry and Topology

Cite this

@article{0923d935f1034f909c97a7253af41859,
title = "Rigidity of area minimizing tori in 3-manifolds of nonnegative scalar curvature",
author = "MingLiang Cai and Galloway, {Gregory J}",
year = "2000",
month = "7",
language = "English (US)",
volume = "8",
pages = "565--573",
journal = "Communications in Analysis and Geometry",
issn = "1019-8385",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Rigidity of area minimizing tori in 3-manifolds of nonnegative scalar curvature

AU - Cai, MingLiang

AU - Galloway, Gregory J

PY - 2000/7

Y1 - 2000/7

UR - http://www.scopus.com/inward/record.url?scp=0007234306&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007234306&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 565

EP - 573

JO - Communications in Analysis and Geometry

JF - Communications in Analysis and Geometry

SN - 1019-8385

IS - 3

ER -